# SDR CA190724011

- Difficulty date: July 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 25,104 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Out Of Rig
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON 22-JUL-2019, THE FLIGHT CREW RECEIVED A FUSELAGE DOORS MASTER WARNING LIGHT AFTER DEPARTURE. THE CREW ELECTED TO RETURN TO THE AIRPORT OF ORIGIN AND THE AIRCRAFT LANDED WITHOUT ANY FURTHER INCIDENT.  THE MAINTENANCE CREW CARRIED OUT TROUBLESHOOTING AND FOUND THE FORWARD BAGGAGE DOOR LOCK OUT OF RIG. THE SENSOR WAS RIGGED IAW AMM 52-71-01.  THE AIRCRAFT RETURNED TO SERVICE WITHOUT ANY FURTHER INCIDENT. (TC# 20190724011)
